# SDR CA140925009

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: 3261J60
- Condition: Damaged
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 1000 FT, FUSELAGE DOOR WARNING WAS POSTED SHOWING FWD BAGGAGE DOOR ON MFD IN THE COCKPIT.  ACFT WAS RETURNED TO AIRPORT AND LANDED SAFELY, NO EMERGENCY WAS DECLARED.  TROUBLESHOOTING SHOWED THAT THE BACKSHELL OF CONNECTOR 3261-J60 HAD BECOME LOOSE AND ONE OF THE PIN HAD BECOME LOOSE TOO, CAUSING THE MALFUNCTION.  PIN WAS INSERTED PROPERLY AND THE CONNECTOR/BACKSHELL WAS TIGHTENED CORRECTLY. OPERATIONAL TEST WAS PERFOMED AND THE DOOR WARNING SYSTEM FUNCTIONED SATISFACTORILY.
